# SDR ALGA096731

- Difficulty date: August 4, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N343AL
- Make and model: Bell 206L-3
- Aircraft serial: 51372
- Aircraft time: 13,030 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001115
- Part serial: A4171
- Condition: Corroded
- Location: Main Rotor
- Part time: 2,361 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE EXTRUSION EXFOLIATED, LOWER O/B GRIP FINGER DOUBLER SEPARATED AND CORRODED, ALSO CORROSION BETWEEN SKIN AND SPAR.  SCRAPPED BLADE, AND INSTALLED A NEW BLADE.
